# SDR SWIA201439284

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,013 hours, 21,103 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION DURING CRUISE.  R & R NOSE STEERING ECU IAW AMM.  RIGGED OK.  OPS CHECK GOOD, PN: 448000-06-01, SN ON: 00350, SN OFF: 0420.
